RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chechelashvili, G A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:76
Abstract pages:375
Full texts:169
References:63

http://www.mathnet.ru/eng/person21169
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217485

Publications in Math-Net.Ru
1996
1. G. A. Chechelashvili, G. P. Jorjadze, N. A. Kiknadze, “Practical scheme of reduction to gauge-invariant variables”, TMF, 109:1 (1996),  90–106  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1316–1328  isi
1982
2. S. I. Zlatev, V. A. Matveev, G. A. Chechelashvili, “The problem of zero-frequency modes in the quantum theory of solitons”, TMF, 50:3 (1982),  323–332  mathnet  mathscinet; Theoret. and Math. Phys., 50:3 (1982), 211–217  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020